RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2019, том 16, страницы 1822–1832 (Mi semr1170)  

Теория вероятностей и математическая статистика

A statistical test for the Zipf's law by deviations from the Heaps' law

M. G. Chebuninab, A. P. Kovalevskiicb

a Sobolev Institute of Mathematics, 4, Koptyuga ave., Novosibirsk, 630090, Russia
b Novosibirsk State University, 1, Pirogova str., Novosibirsk, 630090, Russia
c Novosibirsk State Technical University, 20, K. Marksa ave., 630073, Novosibirsk, Russia

Аннотация: We explore a probabilistic model of an artistic text: words of the text are chosen independently of each other in accordance with a discrete probability distribution on an infinite dictionary. The words are enumerated 1, 2, $\ldots$, and the probability of appearing the $i$'th word is asymptotically a power function. Bahadur proved that in this case the number of different words as a function of the length of the text, again, asymptotically behaves like a power function. On the other hand, in the applied statistics community there are statements known as the Zipf’s and Heaps’ laws that are supported by empirical observations. We highlight the links between Bahadur results and Zipf's/Heaps' laws, and introduce and analyse a corresponding statistical test.

Ключевые слова: Zipf's law, Heaps' law, weak convergence.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 17-01-00683_а
Сибирское отделение Российской академии наук I.1.3., project № 0314-2019-0008
The work is supported by RFBR (grant 17-01-00683) and by the program of fundamental scientific researches of the SB RAS № I.1.3., project № 0314-2019-0008.


DOI: https://doi.org/10.33048/semi.2019.16.129

Полный текст: PDF файл (163 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 519.233
MSC: 62F03
Поступила 24 сентября 2019 г., опубликована 4 декабря 2019 г.
Язык публикации: английский

Образец цитирования: M. G. Chebunin, A. P. Kovalevskii, “A statistical test for the Zipf's law by deviations from the Heaps' law”, Сиб. электрон. матем. изв., 16 (2019), 1822–1832

Цитирование в формате AMSBIB
\RBibitem{CheKov19}
\by M.~G.~Chebunin, A.~P.~Kovalevskii
\paper A statistical test for the Zipf's law by deviations from the Heaps' law
\jour Сиб. электрон. матем. изв.
\yr 2019
\vol 16
\pages 1822--1832
\mathnet{http://mi.mathnet.ru/semr1170}
\crossref{https://doi.org/10.33048/semi.2019.16.129}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000501163400009}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr1170
  • http://mi.mathnet.ru/rus/semr/v16/p1822

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:89
    Полный текст:31
    Литература:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020